A class of nonautonomous coupled KdV systems


Turhan R.

JOURNAL OF MATHEMATICAL PHYSICS, vol.45, no.2, pp.713-724, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1063/1.1628838
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.713-724

Abstract

A class of nonautonomous coupled Korteweg-de Vries (KdV) systems in (1+1) dimensions are considered for integrability classification. Integrability of the systems is associated with the existence of a certain recursion operator. Some new integrable nonautonomous two-component KdV systems are found. (C) 2004 American Institute of Physics.